Charcoal hemoperfusion in a child with vancomycin overdose and chronic renal failure

Valerie M. Panzarino, Thomas J. Feldstein, Clifford E. Kashtan

Research output: Contribution to journalArticlepeer-review

Abstract

A 14-month-old girl with chronic renal insufficiency received a massive overdose of vancomycin, resulting in worsened renal failure and ototoxicity. We report the use of combined charcoal hemoperfusion and dialysis to accelerate vancomycin removal in this patient.

Original languageEnglish (US)
Pages (from-to)63-64
Number of pages2
JournalPediatric Nephrology
Volume12
Issue number1
DOIs
StatePublished - Jan 1 1998

Keywords

  • Charcoal hemoperfusion
  • Key words: Vancomycin
  • Overdose

Fingerprint Dive into the research topics of 'Charcoal hemoperfusion in a child with vancomycin overdose and chronic renal failure'. Together they form a unique fingerprint.

Cite this